# SDR UPS03841107

- Difficulty date: August 5, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 78,372 hours, 25,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT UPPER CUSP IS CRACKED AT STA. 1180 LONG.21L     NDT VERIFIED CRACKED AREA, CUTOUT DAMAGE BETWEEN STA. 1170 TO 1190, FABRICATED AND INSTALLED REPAIR DOUBLER AND SPLICES I.A.W. SRM. 53-2-5 FIG. 15
